• Please take a moment to review some of the most important new forum features here and here

Side Effects of Zomorph, Amitripyline and Diclofenac tablets...

Recommended Pharmacies on Pharmacy Reviewer

Status
Not open for further replies.

neurogrrl

New member
Joined
Jun 6, 2007
Posts
2
Hi, im 27 yrs old and have chronic pain due to arthritis (which has lead to a total hip replacement), extreme hypermobile joint disfunction and scoliosis, i also have a few other medical issues, including heart and liver problems. I take medication to control the pain and stiffness of my joints however i have recently started taking Amitripyline nightly, whilst it is a very good painkiller and sedative, im quite concerned by the possible side effects i have been experiencing since the day after commencing the medication. I have been experiencing the following... *Palpitations (inc breathlessness and sweating) whilst sleeping, *Confusion and forgetfulness (to the extent i have to write down all phone calls i make as i instantaneously forget the purpose of the call!)
*Dry mouth
*Muscle spasms and uncontrolled muscle twitches, mainly in my legs
*Exhaustion and fatigue (hardly been out for nearly 10 days!)
*Itchy skin (no rash)
*Swollen joints (this maybe unrelated and due to my arthritis)
I would love to hear from anyone that has experienced/witnessed side effects from the medicines listed and what they were and how long they lasted for. This would be really reassuring that im not going mad!!! As its starting to make me feel worse and paranoid!!! Cheers
 

Crystal L

New member
Joined
Jun 16, 2008
Posts
2
Amitripyline I take 50mg at night for pain ( brain injury)
I have dry mouth ,twitch ,exhausted during day ,swollen ankles,confusion over dates names etc muddle words up say opposite word to what I am thinking
have been taking this dose for a year
my immune system is poor ,eyesight seems to be blurrier sometimes
constantly getting styes on eye lids
so I don't think you are going loopy
I put my symptoms down to my head injury
I also take sodium valporate another sedative
 

~Lover Girl~

New member
Joined
Oct 1, 2008
Posts
3
27 and hip replaced? Wow, what did they say was the reason for that? You have written some interesting stuff that leads me all to one conclusion about what you have and what you might have ever had. It is shortened tendons which cause pain in different places and when we don't get enough exercise waste materials back up in our body and we can easily end up with arthritis, the accumulation of those wastes on one spot. One of these things can so easily lead you into the rest of them, but the answer to getting out of pain all together is exercise. And that won't be able to be done until we release the tendons. The tendons are like a turtle head, they go in and out, but sometimes get locked in until they are released. when they are locked they pull on everything that in that area and create a lot of pain. And with all the pain killers they have had you on over the years, I wouldn't be surprised that one of them is the cause of your heart and liver problems. To release your back, take one hand and cross it over to the other shoulder and place fingers over the back and thumb in front. Press hard together and hold. Now relax, take a deep breath and exhale, and don't tense up any part of your body. After 30 seconds, lean foward towards the hand you are using, leaning as far over your leg as possible and down as far as you can. Then release the pressuer and hold that position for one minute. do the other side. Email me for the exercise you want next.
 
Status
Not open for further replies.
Top
AdBlock Detected

Ad blocking browser plugins interfere with some features of this forum. For the best site experience please disable your ad blocker.

I've Disabled AdBlock    No Thanks